# SDR VNAA0607036

- Difficulty date: July 30, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 5,746 hours, 5,455 cycles
- Engine: Ge CF348C1
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: MAL0573
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 5,754 hours, 5,462 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED I/B FLIGHT SPOILERS AND SPOILERONS MESSAGE IMMEDIATELY AFTER TOUCH DOWN.  MAINTENANCE REMOVED AND REPLACED THE RIGHT I/B MFS SPOILER PCU, PERFORMED OPERATIONAL AND LEAK CHECKS.  NO DEFECTS NOTED.  OPS AND LEAK CHECKS GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
